Pacific Journal of Mathematics

The best two-dimensional Diophantine approximation constant for cubic irrationals.

William W. Adams

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 29-30.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778852

Mathematical Reviews number (MathSciNet)
MR612885

Zentralblatt MATH identifier
0431.10018

Subjects
Primary: 10E15
Secondary: 10F10

Citation

Adams, William W. The best two-dimensional Diophantine approximation constant for cubic irrationals. Pacific J. Math. 91 (1980), no. 1, 29--30. https://projecteuclid.org/euclid.pjm/1102778852


Export citation

References

  • [1] W. W. Adams, SimultaneousDiophantineApproximations and Cubic Irrationales, Pacific J. Math., 30 (1969), 1-14.
  • [2] J. W. S. Cassels, Simultaneous Diophantine Approximations, J. London Math. Soc, 30 (1955), 119-122.
  • [3] A. C. Woods, The asymmetric product of three homogeneous linear forms, Pacific J. Math., to appear.